# SDR ASMF20180918007

- Difficulty date: July 29, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 52,811 hours, 24,379 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTA6967
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 46,259 hours, 21,435 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING RIGHT ENGINE START, N2 REACHED 10% OF N2 AND DECREASED TO 0%. MAINTENANCE PERSONNEL PERFORMED AN INSPECTION IAW AMM 73-21-00 DETECTING THE STARTER DAMAGED. SO THE RIGHT ENGINE STARTER WAS REPLACED IAW AMM 80-11-01, TESTED CORRECT.
